MathSciNet Relay Station
MathSciNet bibliographic data
MR485608 (58 #5433) 06A30 (08A15)
Freese, R. Some varieties of modular lattices not generated by their finite dimensional members. Contributions to universal algebra (Colloq., József Attila Univ., Szeged, 1975), pp. 133–144. Colloq. Math. Soc. Janos Bolyai, Vol. 17, North-Holland, Amsterdam, 1977.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement